Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV+ treatment
Feb 9, 2008

Dear Dr.

I am from middle east who recently infected with HIV+, I am 43 yrs old male after infection I noticed weakness and fatigue plus many times suffered flu infections that was in June 2007, I made two CD4 tests the first was very low the other one was in Nov. 07 one month after first CD4 test and got the maximum level of CD4 cells and that was shocking to all. Now I feel so healthy and I do not suffer anything or fear cold drafts like before like during probation/infection period. Does my body able to fight back the virus? Does one stay so healthy after infection and this virus keeps eating the body till I develop AIDS after few years?? I only take one centrum silver pill once a day. Any recommendation or adivce, here Dr's. are good but unaware how to treat or give proper info to patients about the HIV, so please help me.

Response from Dr. Wohl

I am not sure exactly what happened to you but it sounds like your first CD4 cell count was low and that a follow-up test result reported your CD4 cell count to be high. Meanwhile you were sick but now feel fine.

It could be you were recently infected with HIV and became ill during the few weeks after infection. You then recovered and your previously low CD4 count has also improved.

The usual course of HIV is that slowly the CD4 cells drop. You should have the count checked again every 3 to 4 months to look at the trend. If the counts drop to 350 or so, treatment is necessary.

DW



Previous
Unprotected sex and resistance
Next
Meds and Diabetes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement